# SDR USAASB99150

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN0940137
- Condition: Failed
- Location: Wing Fuel Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2826 - EN ROUTE FROM MCO TO BOS, DURING CRUISE, CAPT REPORTED PROBLEMS WITH THE NR 2 FUEL GAUGE.  GAUGE WAS UNRELIABLE WITH ITS READINGS AND THE NR 1 FUEL GAUGE WAS ALREADY ON MEL.  CREW TRIED RESETTING CIRCUIT BREAKER WITH NO HELP.  THE NR 2 FUEL GAUGE DROPPED TO 6,400 LBS AND CAPT DID NOT FEEL COMFORTABLE CONTINUING ON TO BOS.  FLIGHT DIVERTED TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 WING TANK HARNESS AND BUSSING PLUG ASSEMBLIES PER MM 28-41-101.  OPS CHECK OF FUEL QTY SYSTEM CHECKS GOOD.  (M)
